| Catalog Number |
02.12.E0611FL |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Joint Laxity (4526)
| Date of Event |
03/18/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 25 march 2024: lot 2218654: (b)(4) items manufactured and released on 21-sep-2022.Expiration date: 2027-09-01.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.
Event or Problem Description
The patient had patellar instability and the cause is unknown.At about 3 months from primary the surgeon revised the insert with a thicker one and the surgery was completed successfully.